Hi Can you help.
A couple of months ago i noticed that i had a few bald patches appearing on my upper and lower legs. I didnt pay too much attention to this at first as i thought that i may have had a piece of clothing that had been catching or rubbing to cause the hair to either fall out or break off. i then started to notice that there seamed to be other areas that were also the same and were slightly larger than the first ones that i had noticed.
I am now at a rather confused and slightly concerned stage as each day passes i am noticing more and more areas that are completely free of hair, my legs are now more or less completely hair free. i have also noticed that the hair is still growing but as soon as it is around a 1mm (or less) above the skin it just seams to break away and again leaves the skin as smooth as a babys bottom.
i would be gratefull if you could shed any light on this subject.
Hi Pemca, stuart and Todd, as I told todd in his post could be old age, and found some info that may help as well.
A lack of adequate blood flow can cause hair loss on the legs, according to Dr. Mark A. Sanford at the University of Alabama-Birmingham Health System. Hair loss caused by poor circulation usually manifests as a thinning or complete loss of hair below the knees, Sanford says. Other symptoms that may accompany this hair loss are coldness in the feet and thickening of the nails. Conditions such as congestive heart failure, kidney failure and diabetes may cause poor circulation in the legs.
So share this amungst your selfs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.